# SDR DALA2018031601730

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 62,724 hours, 23,548 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Nut
- Condition: Corroded
- Location: Flap Ballscrew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, INBD BALLSCREW NUT HAS CORROSION ON INNER SIDE WHERE BUSHINGS ATTACH TO.  REMOVED AND REPLACED THE BALLSCREW ASSY IAW CMM 27-52-15.  OPS TESTED IAW AMDS CARD 2751-2538.
